Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Structure theorem for commutators of operators


Authors: Arlen Brown and Carl Pearcy
Journal: Bull. Amer. Math. Soc. 70 (1964), 779-780
DOI: https://doi.org/10.1090/S0002-9904-1964-11236-2
MathSciNet review: 0167847
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Arlen Brown, P. R. Halmos and Carl Pearcy, Commutators of operators on Hilbert space, Canad. J. Math. (to appear). MR 203460
  • 2. Arlen Brown and Carl Pearcy, Structure of commutators of operators (to appear). MR 178354
  • 3. P. R. Halmos, Commutators of operators, Amer. J. Math. 74 (1952), 237-240. MR 45310
  • 4. P. R. Halmos, Commutators of operators. II, Amer. J. Math. 76 (1954), 191-198. MR 59484
  • 5. P. R. Halmos, A glimpse into Hilbert space, Lectures in Mathematics, Wiley, New York, 1963. MR 178330
  • 6. Carl Pearcy, On commutators of operators on Hilbert space, Proc. Amer. Math. Soc. (to appear). MR 170213
  • 7. H. Wielandt, Über die Unbeschränktheit der Operatoren der Quantenmechanik, Math. Ann. 121 (1949), 21. MR 30701
  • 8. A. Wintner, The unboundedness of quantum-mechanical matrices, Phys. Rev. 71 (1947), 738-739. MR 20724


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11236-2

American Mathematical Society